# SDR J7SA20160321001

- Difficulty date: March 21, 2016
- Submitted: March 28, 2016
- Operation: Air carrier
- Aircraft: N625FX
- Make and model: Lear 45LEAR
- Aircraft serial: 2116
- Aircraft time: 4,597 hours, 3,704 cycles
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Condition: Malfunctioned
- Location: Cabin Pressure
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B, A

## Discrepancy

DIVERTED DUE TO LOSS OF PRESSURIZATION AT FL430. CREW EXECUTED EMERGENCY CHECKLIST PROCEDURES AND DESCENDED. AFTER DESCENT PRESSURIZATION NORMALIZED. REMOVED AND REPLACED ECS MUFFLER AND PRESSURIZATION CONTROLLER. LEAK AND OPS CHECKED GOOD.
